# SDR AALA20072430

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 17456
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT OVERWING EXIT TOP INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 20 FOR EMERGENCY LIGHT AT AFT OVERWING EXIT TOP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
